Home » Frequently asked Questions on Health » Why am I having recurrent chest pain?

Why am I having recurrent chest pain?

Q: I am a 34 years old man who suffered from tuberculosis 10 years back. After the treatment I recovered well but still I am experiencing frequent chest pain in the right side. I feel relaxed after taking antibiotics. But after some days it recurs. Why is this happening?

A:If you have been adequately treated with anti-tubercular treatment, you should not worry. Sometimes, mild pain maybe because of some scarring in the lung/lung lining (pleura) after an episode of tuberculosis. If you do not have any fever/weight loss/cough, you do not need any medication. A chest x-ray may be done. Deep breathing exercises would certainly help. Eat a healthy diet.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------